# SDR DALA2024101310014

- Difficulty date: October 8, 2024
- Submitted: October 13, 2024
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 77,390 hours, 36,508 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3253 DISC: DTE, ER/A 616797-14AD REV A REQUIRES STAGE 3 DTA APPROVAL. A320 / 3253 / FUSELAGE / FRAMES/FORMERS / FR68 & STR22R / FRAME WEB HORIZONTAL FLANGE / CRACK. C/A: ER/A 616797-14AD REV A REQUIRES STAGE 3 DTA APPROVAL ON OR BEFOR E 73,600 TOTAL AIRFRAME FC. ASSOCIATED ER/A 00-616797 ADDED FOR AC 3253. (LP: 0598549)
